ON TAUBERIAN THEOREMS FOR (A, k) SUMMABILITY METHOD


Creative Commons License

Canak I. , Totur U., Dik M.

MATHEMATICA SLOVACA, vol.61, no.6, pp.993-1001, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 6
  • Publication Date: 2011
  • Doi Number: 10.2478/s12175-011-0064-8
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.993-1001

Abstract

Let (u(n)) be a sequence of real numbers. In this paper we introduce some Tauberian conditions in terms of regularly generated sequences for (A, k) summability method. (C) 2011 Mathematical Institute Slovak Academy of Sciences